# SDR QR9R20210611002

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: 1053180202
- Condition: Out Of Limits
- Location: T/R Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBMITTED TO REVEAL THE SYSTEMIC AND PREMATURE FAILURE RATE OF THE TAIL ROTOR SHAFT BUSHINGS DUE TO EXCESSIVE PLAY AND WORN BEYOND LIMITS.
